# SDR SWAA117751

- Difficulty date: November 7, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 24,120 hours, 14,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND L1 DOOR EMERGENCY EXIT LIGHT LENS BROKEN.  REMOVED AND REPLACED LENS PER MM.
